# SDR SWIA2020040750000

- Difficulty date: February 14, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH FLOOR SILL PANEL HAS MULTIPLE LOCATIONS OF CORROSION FROM FS409.00+128 TO FS559.00. (MARKED)    (C-CHECK) RO 4/4/2020   REMOVED CORROSION FROM LH FLOOR SILL PANEL FROM FS409+128 TO FS559 COMPLIED WITH ALL STEPS OF BOMBARDIER REO AND BOMBARDIER REO.  COMPLETED SKYWEST TASK CARD.
